Toggle Main Menu Toggle Search

Open Access padlockePrints

Lymphatic drainage of the thoracic paravertebral space

Lookup NU author(s): Dr Donal Shanahan


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Shanahan D; Nel L; Conacher ID

Publication type: Letter

Publication status: Published

Journal: British Journal of Anaesthesia

Year: 2001

Volume: 86

Issue: 3

Pages: 453-453

ISSN (print): 0007-0912

ISSN (electronic): 1471-6771